# SDR ABXA9700805

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114273
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FUSELAGE SKIN AT STA 996 LONG 14 LT, WAS FOUND CRACKED.  THE SKIN WAS REPAIRED IAW REA D953-17705-MR.
